# SDR SWAA2018081024144

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 22,624 hours, 9,684 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY SMOKE DETECTOR WENT OFF 3 TIMES.  NO EVIDENCE OF FIRE OR SMOKE.  R&R SMOKE DETECTOR PER MM.
